# SDR 2016FA0000238

- Difficulty date: May 13, 2016
- Submitted: May 13, 2016
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 1,241 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spindle
- Part number: 19969001A
- Condition: Cracked
- Location: Nlg
- Part time: 1,241 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SPINDLE CUP CRACKED, CHRONIC PROBLEM ON USAFA T-53 FLEET.
